<< Previous Issue Kyungpook Mathematical Journal (Vol. 4, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1961 Vol. 4, No. 2, 23—48
 Original Articles 
On infinitesima holomorphically projective transformations in recurrent kaehlerian manifolds
Sang-Seup Eum
Kyungpook Mathematical Journal 1961 Vol. 4, No. 2, 23—31
On order-convergence of partially ordered groups
Tae Ho Choe
Kyungpook Mathematical Journal 1961 Vol. 4, No. 2, 33—37
On the product group manifold
Jae Koo Ahn
Kyungpook Mathematical Journal 1961 Vol. 4, No. 2, 39—48

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd